MathSciNet Relay Station
MathSciNet bibliographic data
MR1093832 60J15 (35P05 60J60 82C41)
Shima, Tadashi On eigenvalue problems for the random walks on the Sierpiński pre-gaskets. Japan J. Indust. Appl. Math. 8 (1991), no. 1, 127–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement